MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP 01.26.48MB ACETABULAR SHELL Ø 48; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP 01.26.48MB ACETABULAR SHELL Ø 48; CEMENTLESS ACETABULAR CUP
Catalog Number 01.26.48MB
Health Effect - Clinical Code Pain (1994)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: cup and liner revision surgery 8 months after cementless dual mobility total hip arthroplasty due to pain.During surgery cup fixation was confirmed, and no clue about the origin of the pain was found.From the scarce documentation received, we are unable to determine the cause for this problem.No specific complaint describing a defect in the implants was filed.Batch review performed on 07 february 2019: lot 175880: (b)(4) items manufactured and released on 31-jan-2018.Expiration date: 2023-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components involved: liner: versafitcup dm 01.26.2848mhc double mobility hc liner ø 48/28 (k092265), lot 177524: (b)(4) items manufactured and released on 20-feb-2018.Expiration date: 2023-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115), lot 174694: (b)(4) items manufactured and released on 23-jan-2018.Expiration date: 2023-01-11.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 7 months after primary the surgeon revised the patient cup, liner and ceramic head.The surgeon suspected of cup loosening but was not confirmed during surgery.Anyway the surgeon performed cup, liner and ball head swap.The surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP 01.26.48MB ACETABULAR SHELL Ø 48
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8319900
Report Number3005180920-2019-00036
Device Sequence Number2358064
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Catalogue Number01.26.48MB
Device Lot Number175880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;